# SDR SWAA2022071114270

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER BS663 RT SIDE AT MAIN WHEEL WELL 2022-306987 / [01] TOOL USED CALIPER P/N 700-113-10; S/N 0023208; DUE DATE: 23-FEB-23.;[02] TOOL USED SCALE P/N PPC-200W; S/N 42945; DUE DATE: 13-APR-23.;[03] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER BS663 AND APPROX. RBL 40 RT SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
